# SDR DALA2018090405415

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 53,944 hours, 25,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION OUT LIMIT ON LT ZEE SIDE PLATE AT FWD CARGO COMPARTMENT STA 360 TO 500D S26L. CORROSION LEVEL 2. LT ZEE SIDE PLATE AT FWD CARGO COMPARTMENT STA 360 TO 500D S26L WAS REPAIRED PER SRM 53-00-53 REP 6.
